MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE
Model Number TX30B
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Batch # unknown.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.  attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Did the device lock out and could not be fired at all? or was the trigger advanced with no staples deployed? were there any patient consequences?.
 
Event or Problem Description
(b)(6) 2020.The stapler miss fired, no staples came out when fired.Caused quite a bit of hassle during the case, adding an extra 2+ hours on table.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 03/10/2020.Additional information was requested, and the following was obtained: did the device lock out and could not be fired at all? or was the trigger advanced with no staples deployed? were there any patient consequences? response: the reporter have advised the rep at the time of reporting, no further information available for this case.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 00969
6107428552
MDR Report Key9707641
Report Number3005075853-2020-00997
Device Sequence Number1367361
Product Code GDW
UDI-Device Identifier10705036003311
UDI-Public10705036003311
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberTX30B
Device Catalogue NumberTX30B
Device Lot NumberT40Y6C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer02/16/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/10/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown